# SDR DALA2025060404270

- Difficulty date: May 28, 2025
- Submitted: June 4, 2025
- Operation: Air carrier
- Aircraft: N193DN
- Make and model: Boeing 767332
- Aircraft serial: 28450
- Aircraft time: 114,853 hours, 17,383 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SHIP 193 ON SVC CHK FOUND EEPL'S OUT ROW 44A-55A. CONNECTIVE ACTION: R&R BATTERY PACK ASSY M9010 REF B767-300 AMM 33-51-07. OPS CHK NML. (7554285)
